Results 1 to 2 of 2

Thread: Rash worries

  1. #1
    Join Date
    Sep 2009
    Posts
    333

    Rash worries

    I was due to have some dental surgery a couple of weeks ago but what with everything that's going on, this has been cancelled and my dentist gave me some antibiotics to make sure a small infection didn't get any worse whilst I waited. After a few days I noticed a rash had appeared on my stomach and a little bit on one thigh, actually was more like Petechiae than a raised rash but I didn't think much of it as my skin has been prone to stuff like this since starting BP medication with a diuretic last year. I finished the antibiotics 2 days ago and the rash has continued and spread on my trunk but is now less like Petechiae in most areas and more like a raised rash. Of course now I am panicking and googling and coming up with all sorts (you know the drill). The rash isn't itchy. I feel absolutely fine otherwise.

    I can't see my GP at the moment because he is working only at the hospital right now. I could go to a walk-in clinic but I am not keen to do that under the present circumstances, especially as I feel otherwise well.

    Logically I know this is more than likely to be connected to the antibiotics, especially when my skin is already very sensitive from the diuretics but of course I have wound myself up into a frenzy by googling. Also, the antibiotics ended almost two days ago and although the rash has faded a bit in the areas I first noticed, it has spread since then. I'm also connecting any ache or pain or vague symptom I've had in the past few months to this and I am in a right state.

    If anyone can talk me down from this, I would be very grateful. It's the antibiotics, right?

    Just to add, I'm never great on strong oral antibiotics and don't get prescribed anything with penicillin in any more but I've never had an actual rash before
    Last edited by sarahsarah; 02-04-20 at 15:11.

  2. #2

    Re: Rash worries

    Good afternoon Sarah,

    I'm sorry to hear you're having problems with a rash, and I know it couldn't of came at a worse time with restrictions to the doctors etc. Have you tried calling a different doctor? They should be able to give you some guidance on the phone about it? Stress could have something to do with it also, your body will react stress in the wierdest ways! I would suggest trying to give your doctor a call again if possible.

    In the meantime, I work with My Pickle who provide support from health, financial and more. I've provided a link to the sources on the website which may be able to give you some guidance https://mypickle.org/national-suppor...850-TCPID13821

    Regards
    Lyndsay

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Neck rash worries
    By Matthew1233 in forum Health Anxiety
    Replies: 2
    Last Post: 15-10-18, 01:33
  2. Rash worries
    By Clydesdale Epona in forum Symptoms
    Replies: 1
    Last Post: 10-01-18, 17:00
  3. Help I have a rash
    By Earthmum in forum Health Anxiety
    Replies: 0
    Last Post: 17-02-17, 18:58
  4. Rash!
    By Emilym80 in forum Symptoms
    Replies: 0
    Last Post: 20-02-15, 13:17
  5. what about a rash?
    By anxityman in forum Health Anxiety
    Replies: 5
    Last Post: 23-07-13, 15:37

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •